Welcome, Guest. Please login or register.
March 03, 2024, 08:30:29 pm

Login with username, password and session length


Members
  • Total Members: 6307
  • Latest: golfer
Stats
  • Total Posts: 55120
  • Total Topics: 4850
  • Online Today: 121
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 0
Guests: 37
Total: 37

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Fatty Liver Disease, Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: First possible side effect of sovaldi/olysio  (Read 10715 times)

0 Members and 1 Guest are viewing this topic.

Offline steve

  • Member
  • Posts: 23
First possible side effect of sovaldi/olysio
« on: July 31, 2014, 12:32:34 pm »
I woke up this morning of treatment day 16 in a pool of sweat that would not subside after 30 minutes. I took my blood pressure and it was 171/112 . I had no other symptoms of a heart issue so I took myself to the ER and spent 3 hours doing blood workup and ekg and was told that I probably had a reaction to the medication and that my heart and blood were perfect, in fact my ast was 18 and my alt was 18 , pretty impressive after 2 weeks.

has anyone else experienced these type of reactions?
« Last Edit: August 01, 2014, 01:01:13 pm by iana5252 »

Offline willie g

  • Member
  • Posts: 427
  • geno 1 25million etc. s/o for treatment
Re: First possible side effect of solvaldi/olysio
« Reply #1 on: July 31, 2014, 01:22:52 pm »
NOT LIKE THAT, SOUNDS LIKE IN MY OPINION YOU HAD A BAD BUG, SOUNDS LIKE WHEN YOU GET THE FLU OR ONCE WHEN I HAD PNEMONIA AND HAD NO SYMPTOMS OTHER THAN WHAT YOU HAD. GOOD LUCK, I AM ON DAY 12 OR 13, I GAVE MY SECOND BLOOD DRAWING YESTERDAY, SO I SEE DR. IN BEGINING OF AUGUST AND ILL KNOW MORE.  OH AND I HAD RECOMMENDED USING HOSPITAL MASKS,WHICH YOU CAN BUY ANYWHERE FOR SUN SENSITVITY, FOR DRIVING DUE TO SUN COMING IN OR JUST WHILE OUT IN THE SUN DOING THINGS,,BUT I FORGOT TO MENTION PUT TWO MIDDLE SIZED HOLES IN MASK WHERE NOSE BREATHING IS,NOT TOO HOT THAT WAY AND YOU WONT FOG UP YOUR GLASSES.WORKED FINE, REALLY HELPS IF THE OYLISIO [SUN SENSITIVE DRUG] IS EFFECTING YOU WHEN IN SUN,,WILLIE G

Offline FRED220

  • Member
  • Posts: 60
Re: First possible side effect of solvaldi/olysio
« Reply #2 on: July 31, 2014, 05:52:01 pm »
Steve do you suffer from anxiety or have you ever had  high B/P before? When I go to the doctor my B/P goes up to 170/80 and then when I leave its back to 130/80. I do suffer from anxiety and that tends to increase B/P If it happens again you should see your Dr. for B/P medicine since they can be taken together.

Offline FRED220

  • Member
  • Posts: 60
Re: First possible side effect of solvaldi/olysio
« Reply #3 on: July 31, 2014, 06:28:49 pm »
forgot to ask you if you were given any meds in the ER, if so, What? 

Offline steve

  • Member
  • Posts: 23
Re: First possible side effect of solvaldi/olysio
« Reply #4 on: July 31, 2014, 09:26:34 pm »
Fred I have not had high blood pressure since 2011 when I was taken off 10 mg enalipril and yes, I do have a history of anxiety but I was not anxious when I took my blood pressure after I was up for 30 minutes so when I got that reading I freaked out but I took it a few more times and it was not as high but still very high and the first reading at the hospital was 169/90 but after 2 hours it was steady at 130/70 and they did not give me anything for it .

I called the nurse from the suppler of olysio and asked her if she encountered this symptom with anyone else and she said the sweats yes but not the high Bp so hopefully when I get up tomorrow I will be fine.

Offline FRED220

  • Member
  • Posts: 60
Re: First possible side effect of sovaldi/olysio
« Reply #5 on: August 01, 2014, 03:52:16 pm »
Hey Steve, how is it  going today? .

Offline steve

  • Member
  • Posts: 23
Re: First possible side effect of sovaldi/olysio
« Reply #6 on: August 01, 2014, 06:58:44 pm »
Fred today I am back to normal. BP 130/78 all day / I called my GI to give him the heads up and his nurse said she put everything on his desk for Monday and he will get back to me..Thanks for asking

Steve

Offline FRED220

  • Member
  • Posts: 60
Re: First possible side effect of sovaldi/olysio
« Reply #7 on: August 01, 2014, 07:41:27 pm »
Have a great weekend!

 


© 2024 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.